MAUDE Adverse Event Report: Siemens Healthineers AG MAGNETOM Symphony A Tim; System, Nuclear Magnetic Resonance Imaging

Siemens Healthineers AG MAGNETOM Symphony A Tim; System, Nuclear Magnetic Resonance Imaging
Catalog Number 10018223
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers (siemens) was notified of a patient injury associated with a magnetom symphony, a tim system.It was stated after an mri (ankle) examination was completed, the patient complained that his tinnitus was now permanent as a result of the loud noise during the mr examination.Additional information regarding the patient's tinnitus has been requested by siemens healthineers, but no information has been received regarding the severity of the tinnitus and if it is still considered permanent as of the date of this report.
 
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.

Brand Name
MAGNETOM Symphony A Tim
Common Device Name
System, Nuclear Magnetic Resonance Imaging
Manufacturer (Section D)
Siemens Healthineers AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
Siemens Healthineers AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
+1(484)323-4198
MDR Report Key50017610
Report Number3002808157-2026-00018
Device Sequence Number13133930
Product Code LNH
UDI-Device Identifier04056869020471
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K123939
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number10018223
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale